Hyperbolic development and inversion of signature

Author: 

Lyons, T
Xu, W

Publication Date: 

28 December 2016

Journal: 

Journal of Functional Analysis

Last Updated: 

2020-06-06T15:53:42.117+01:00

Issue: 

7

Volume: 

272

DOI: 

10.1016/j.jfa.2016.12.024

page: 

2933-2955

abstract: 

We develop a simple procedure that allows one to explicitly reconstruct any piecewise linear path from its signature. The construction is based on the development of the path onto the hyperbolic space.

Symplectic id: 

668443

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article